American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32E35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Jean-Pierre Rosay and Edgar Lee Stout. Strong boundary values, analytic functionals, and nonlinear Paley-Wiener theory. Memoirs of the AMS 153 (2001) MR 1846591.
Book volume table of contents

[2] Bernard Coupet and Alexander Sukhov. On the boundary rigidity phenomenon for automorphisms of domains in $\mathbb{C}^n$ . Proc. Amer. Math. Soc. 124 (1996) 3371-3380. MR 1350936.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Franc Forstnerič. Admissible boundary values of bounded holomorphic functions in wedges . Trans. Amer. Math. Soc. 332 (1992) 583-593. MR 1087055.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Paula A. Russo. Boundary behavior of ${\rm BMO}(B\sb n)$ . Trans. Amer. Math. Soc. 292 (1985) 733-740. MR 808751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Eric Bedford. Proper holomorphic mappings. Bull. Amer. Math. Soc. 10 (1984) 157-175. MR 733691.
Abstract, references, and article information
View Article: PDF

[6] Yoshihisa Kubota. Iteration of holomorphic maps of the unit ball into itself . Proc. Amer. Math. Soc. 88 (1983) 476-480. MR 699417.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1